Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 30, NWS Fort Worth, TX

July 3, 2017Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 3, 2017, 3:48 AM CDT for Fannin County, Lamar County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2017, 3:48 AM CDT (08:48 UTC)
Expired
Jul 3, 2017, 6:45 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 185 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:33 AM CDTFLASH FLOODParis, TXA COUPLE OF HIGH WATER RESCUES WERE PERFORMED EARLIER IN THE MORNING ACROSS THE CITY OF PARIS. SOME WELL TRAVELLED ROADWAYS ALSO CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1618 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1618 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

090 
WGUS54 KFWD 030848
FFWFWD
TXC147-277-031145-
/O.NEW.KFWD.FF.W.0030.170703T0848Z-170703T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
348 AM CDT MON JUL 3 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Central Lamar County in north central Texas...
  Northern Fannin County in north central Texas...

* Until 645 AM CDT.

* At 347 AM CDT, Doppler radar indicated thunderstorms producing 
  very heavy rain across the warned area. This rainfall will lead to 
  excessive water runoff and cause flash flooding. Low-lying areas 
  are most vulnerable to rapidly rising water. Some low-water 
  crossings may flood and become impassable through daybreak this 
  morning.

* Some locations that will experience flooding include...
  Paris, Honey Grove, Blossom, Roxton, Toco and Sun Valley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying 
spots. Do not attempt to cross flooded roads. Find an alternate 
route. Turn around, don't drown!

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3384 9584 3386 9581 3368 9535 3344 9551
      3348 9556 3349 9562 3347 9568 3376 9630
      3375 9619 3381 9616 3381 9618 3384 9615
      3384 9605 3386 9603 3384 9602 3387 9600
      3385 9598 3386 9595 3389 9593

$$

05/
1 follow-up statement
885 
WGUS74 KFWD 031050
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
550 AM CDT MON JUL 3 2017

TXC147-277-031145-
/O.CON.KFWD.FF.W.0030.000000T0000Z-170703T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar TX-Fannin TX-
550 AM CDT MON JUL 3 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
CENTRAL LAMAR AND NORTHERN FANNIN COUNTIES...

At 545 AM CDT, the Lamar County Sherrif's office reported that flash 
flooding was occurring in the City of Paris with a couple of high 
water rescues performed. In addition, some major roadways were being 
closed in the City of Paris. Additional rainfall of up to 2 to 3 
inches will be possible over the next 1 to 2 hours.

Some locations that will experience flooding include... Paris, Honey 
Grove, Blossom, Roxton, Toco and Sun Valley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 3384 9584 3386 9581 3368 9535 3344 9551
      3348 9556 3349 9562 3347 9568 3376 9630
      3375 9619 3381 9616 3381 9618 3384 9615
      3384 9605 3386 9603 3384 9602 3387 9600
      3385 9598 3386 9595 3389 9593

$$

24-Bain

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 11:57 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 2, 11:57 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1157 PM CDT Sun Jul 2 2017

.AVIATION...
Little/no change from 00z TAF issuance with VFR conditions
expected at DFW Metroplex airports and only brief MVFR cigs
possible at Waco. The ongoing area of thunderstorms across North
TX will not directly impact Metroplex airports. It seems unlikely
that a southward moving outflow boundary from this convection
would reach far enough south to shift winds to the north at any of
the TAF sites.

The next 24 hours should feature southerly winds at 10-15 kts and
predominantly VFR conditions. Have continued a TEMPO mention of
MVFR cigs at Waco early Monday morning, but this potential
appears to be decreasing. Otherwise, some diurnal cumulus around 5
kft should be present on Monday afternoon.

-Stalley

&&

.UPDATE... /Issued 913 PM CDT Sun Jul 2 2017/
The forecast is still on track for the overnight hours and have
only made some minor refinements with this update. Isolated storms
followed by a convective complex are still expected to affect
areas immediately along the Red River overnight and even into
early Monday morning. How far south activity will reach is still
unclear, but latest CAMs have been confining activity roughly
north of Highway 380 and east of I-35. Based on these trends and
the ongoing convection, have trimmed PoPs back northward a bit
with the highest chances remaining northeast of a Gainesville to
Greenville line.

While some strong to severe storms with a wind/hail threat will
be possible within the convective cluster, flooding will probably
be the main concern as storms will be capable of producing very
heavy rainfall with cell motions favoring training thunderstorms.
At this time however, it appears the greatest flooding potential
will remain northeast of the forecast area in far southeast OK and
southwest AR. At least an isolated flash flood threat will still
be possible outside the axis of heaviest precipitation.

Otherwise, have only made minor adjustments to the forecast based
on current trends. Products have already been transmitted.

-Stalley

&&

.SHORT TERM... /Issued 335 PM CDT Sun Jul 2 2017/
/This Evening through Tuesday Night/

Dangerous heat is possible on July 4th that may require a Heat
Advisory for part of the region, and storms may affect the
northern portions of the CWA each day. The storm forecast through
the night of July 4th will be complicated by mesoscale features
that will likely result in changes to the forecast. Through
Tuesday night we will remain in an active northwest flow regime
that will send complexes of storms heading for our area nearly
every night/morning. Depending on the location of development and
the mesoscale factors, these complexes may move into North Texas
before dissipating. Boundaries left behind from these complexes
may be sources for additional storm development in the afternoon
and evening hours, but it's very difficult to discern these
mesoscale features over 6-12 hours in advance, making for a
challenging forecast in the short term.

This afternoon and evening...The remnants of an MCV continue to
move northeast through Central Oklahoma this afternoon, and
severe storms are quickly developing with help from this feature.
Visible satellite indicates decent cumulus growth as far south as
the Red River with reflectivity currently developing as far south
as Ardmore, OK. Through the afternoon and early evening hours, we
will continue with a 20-30 percent chance for showers and storms
as far south as the I-20 corridor, but any convection during this
period may be mostly near the Red River where the better lift will
be. However, mesoscale analysis indicates the remainder of the
region is uncapped and unstable, and it wouldn't take much for a
storm(s) to develop; but the better lift will remain across the
northern portions of the CWA. Any storms could be strong or severe
with a threat for downburst winds and hail.

Model guidance is in good agreement that storms in Oklahoma will
form into another complex that will slide southeast late this
evening and overnight. This complex is forecast to impact our
northeast counties, potentially producing heavy rain in this area.
The most likely areas that could be impacted by heavy rain
include Paris and Sulphur Springs, and potentially Bonham and
Greenville. The storms will likely be elevated but may still
produce strong winds and hail, potentially near severe criteria.
Rainfall totals in isolated locations may be 1-2". Have increased
PoPs in our northeast substantially, and taper them off to the
southwest and south (south of Interstate 20). The complex should
dissipate Monday morning but could leave a boundary(ies) that may
result in additional storm development in the afternoon and
evening hours.

Unfortunately, the complex of storms over the northeast may not be
the only complex of storms we need to monitor overnight. Hi-res
guidance also develops a MCS to our northwest tonight associated
with another disturbance in the northwest flow aloft, and this
complex will likely make a run at North Texas. However, the wind
field ahead of this system will be veered and weakening by the
early morning hours, and this complex should be dissipating as it
nears or reaches our northwest counties early Monday morning.

Monday and Monday night...With the potential for dissipating
convection in the morning hours, and mesoscale boundaries still
around in the afternoon and evening hours, have kept a 20 PoP for
Monday afternoon along and north of I-20 again as additional
shortwaves move into the Southern Plains. These PoPs may have to
be adjusted or removed based on the location of any boundaries
and/or increased subsidence over the region from the overnight MCS
activity. However, with it still being a holiday "weekend",
wanted to have at least a mention of storm potential. Any storm
development that may occur later in the day could also be strong
or severe with a threat for hail and damaging winds. Otherwise, it
will be another warm day across the region, but temperatures in
our northeast may struggle to reach the 90s depending on how much
rain and cloud cover they receive from the overnight MCS. There
will be a little breeze again with winds up to 10-15 mph in some
areas, but heat index values will still be in the 95-105 range. On
Monday night, another complex of storms is expected to
potentially impact North Texas, likely arriving late overnight
and/or early Tuesday morning.

Tuesday and Tuesday Night (July 4th)...There is somewhat decent
agreement that rain will be ongoing Tuesday morning from a
decaying complex of storms, likely north of Interstate 20. Again,
if mesoscale boundaries are left behind, this may result in
additional isolated to scattered storm chances Tuesday afternoon,
most likely along and north of Interstate 20. A few strong or
severe storms would be be possible again. Another complex of
storms is expected to develop Tuesday night, affecting the region
late Tuesday night or Wednesday morning.

The other highlight for Tuesday will be the heat. Higher dewpoints
will result in higher heat index values that may result in the
need for a 1-day Heat Advisory for part of the region. However,
stronger winds in the 10-20 mph range with higher gusts may offset
the amount of heat stress on bodies. Calculated heat index values
at this time are between 100-110 across the region. With numerous
outdoor events on July 4th, the heat may be more dangerous to the
region as a whole than the storm threat. Both threats can definitely
cause illness, injury or worse, but the heat will impact a much
larger area.

&&

.LONG TERM... /Issued 335 PM CDT Sun Jul 2 2017/
/Wednesday through Sunday/

There continues to be decent agreement among the models that a
complex of storms will be dissipating across at least the northern
half of the CWA Wednesday morning and will retain low PoPs into
the afternoon hours, too. This complex of storms may be our final
one for the week as the upper level ridge is forecast to take over
for the remainder of the week. The upper level ridge will remain
centered over the Intermountain West, so we may still see isolated
to scattered afternoon convection Thursday and potentially
Friday. Most likely any rain on these days would be over roughly
the eastern half of the region where the influence of the ridge
will be the weakest.

With the upper level ridge controlling the large scale weather
pattern, near or slightly above normal temperatures are expected
with highs in the 90s, possibly approaching 100 degrees in our
western counties at times. Better mixing in the lower levels
should keep heat index values below Advisory level but we will
continue to assess this each day.

Over the weekend, the ECMWF and Canadian still attempt to backdoor
some rain into our area on the west side of a cold front moving
into the Southeastern US. The GFS has backed off on this solution,
and since it is near the end of the forecast period, have opted to
keep the wording for the weekend dry for now.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    77  95  77  96  76 /  20  20  10  20  20
Waco                77  95  77  97  75 /   5  10   5  10   5
Paris               73  90  74  93  73 /  70  30  20  20  30
Denton              76  94  77  96  75 /  20  20  20  20  20
McKinney            76  93  76  95  75 /  30  20  20  20  20
Dallas              78  95  78  96  77 /  20  20  10  20  20
Terrell             76  92  76  95  75 /  20  20  10  20  10
Corsicana           76  93  74  95  75 /   5  10   5  10   5
Temple              75  96  75  97  74 /   0  10   5  10   5
Mineral Wells       75  95  75  97  74 /  10  20  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

26/91
Hazardous weather outlook, Jul 2, 9:13 PM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
913 PM CDT Sun Jul 2 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
913 PM CDT Sun Jul 2 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
A cluster of thunderstorms will affect areas that are both north of
I-20 and east of I-35 during the overnight hours. Some strong to
severe storms with damaging winds and hail will be possible. In
addition, flooding resulting from very heavy rainfall will be of
concern, expecially across northeast Texas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Daytime temperatures will steadily climb early this week. With
considerable humidity, heat index values will exceed 100 both Monday
and Tuesday. On Independence Day, some locations will see the heat
index top 105.

Thunderstorm chances will continue Monday through Wednesday,
primarily along and north of the I-20 corridor. Lightning will be
the primary hazard for outdoor activities during the holiday period,
but gusty winds will also accompany the stronger storms. The
thunderstorm potential will continue into Thursday primarily east of
the I-35 corridor.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested tonight north of the
I-20 corridor.

Stalley

In the hours before

Special weather statement, Jul 2, 11:46 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1146 PM CDT SUN JUL 2 2017

TXZ093-094-030515-
Grayson TX-Fannin TX-
1146 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND WESTERN FANNIN
COUNTIES UNTIL 1215 AM CDT...

At 1146 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bells, or 12 miles southeast of Denison, moving east at 30 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Savoy around 1150 PM CDT.
  Ector and Ravenna around 1200 AM CDT.
  Bonham around 1210 AM CDT.
  Bonham State Park around 1215 AM CDT.

Other locations impacted by this storm include Trenton, Sadler,
Luella and Southmayd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3390 9659 3385 9663 3382 9653 3377 9650
      3378 9643 3369 9635 3370 9632 3377 9629
      3375 9619 3381 9616 3381 9618 3382 9617
      3385 9609 3338 9609 3346 9682 3354 9694
      3387 9682 3382 9675 3384 9669 3391 9667
TIME...MOT...LOC 0446Z 290DEG 28KT 3365 9639

Dunn
Special weather statement, Jul 3, 12:16 AM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1216 AM CDT MON JUL 3 2017

TXZ093>095-104>107-030600-
Hunt TX-Hopkins TX-Collin TX-Lamar TX-Grayson TX-Delta TX-Fannin TX-
1216 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT...NORTHEASTERN
HOPKINS...LAMAR...DELTA...NORTHEASTERN COLLIN...SOUTHEASTERN GRAYSON
AND FANNIN COUNTIES UNTIL 100 AM CDT...

At 1214 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 12 miles north of Honey Grove to 7
miles north of Dodd City to near Bonham State Park to near Van
Alstyne to 6 miles northwest of Anna. Movement was east-southeast at
15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
this line of storms.

Locations impacted include...
Paris, Bonham, Anna, Van Alstyne, Howe, Leonard, Cooper, Honey Grove,
Whitewright, Blossom, Wolfe City, Celeste, Deport, Dodd City, Bailey,
Bonham State Park, Cooper Lake Park Doctors Creek, Melissa, Blue
Ridge and Roxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

If on or near Lake Pat Mayse, Lake Bonham, or Cooper Lake, get out
of the water and move indoors or inside a vehicle. If you can hear
thunder, you are close enough to be struck by lightning. Do not be
caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3388 9554 3389 9552 3388 9551 3389 9546
      3387 9546 3387 9542 3389 9533 3388 9531
      3334 9531 3330 9624 3319 9647 3341 9668
      3349 9661 3354 9620 3372 9613 3383 9587
      3386 9579 3384 9577 3387 9576 3393 9556
TIME...MOT...LOC 0514Z 300DEG 13KT 3376 9588 3369 9606 3351 9613 3346
9654 3342 9663

05/
Local storm report, Jul 3, 12:26 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CDT MON JUL 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     BONHAM                  33.59N  96.18W
07/03/2017  M58 MPH          FANNIN             TX   AWOS

            MEASURED 58 MPH WIND GUSTS AT BONHAM AWOS.
Special weather statement, Jul 3, 1:03 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
103 AM CDT MON JUL 3 2017

TXZ105>107-030645-
Hunt TX-Hopkins TX-Delta TX-
103 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUNT...HOPKINS AND
SOUTHERN DELTA COUNTIES UNTIL 145 AM CDT...

At 102 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Cooper Lake Park Doctors Creek
to near Cooper Lake Park South Sulphur to Commerce to 6 miles east of
Celeste. Movement was east at 55 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Greenville, Sulphur Springs, Commerce, Cooper, Cumby, Como, Campbell,
Cooper Lake Park South Sulphur, Cooper Lake Park Doctors Creek, Tira
and Neylandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.

If on or near lakes in the area recreationing, get out of the water
and move indoors or inside a vehicle. If you can hear thunder, you
are close enough to be struck by lightning. Do not be caught on the
water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3297 9531 3296 9532 3296 9566 3298 9567
      3298 9583 3313 9612 3328 9626 3325 9599
      3331 9586 3343 9585 3337 9536 3339 9535
      3338 9531
TIME...MOT...LOC 0602Z 280DEG 48KT 3338 9553 3328 9569 3324 9590 3326
9609

05/
Special weather statement, Jul 3, 2:28 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
228 AM CDT MON JUL 3 2017

TXZ094-030800-
Fannin TX-
228 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FANNIN COUNTY UNTIL 300
AM CDT...

At 228 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Dodd City, or 12 miles northeast of Bonham, moving
northeast at 20 mph.

Half inch to Dime size hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Windom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Localized, very heavy rainfall is also occurring with this storm,
and may lead to localized minor flooding. Do not drive your vehicle
through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3384 9585 3363 9586 3356 9602 3377 9628
      3375 9623 3375 9619 3377 9617 3381 9616
      3381 9618 3382 9615 3384 9615 3384 9605
      3386 9603 3384 9602 3386 9599 3387 9600
      3387 9599 3385 9598 3388 9592
TIME...MOT...LOC 0728Z 236DEG 17KT 3369 9600

05
Special weather statement, Jul 3, 2:59 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
259 AM CDT MON JUL 3 2017

TXZ094-095-030830-
Lamar TX-Fannin TX-
259 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 330 AM CDT...

At 258 AM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, or 15 miles north of Bonham, moving southeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Honey Grove and Windom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding, especially low-lying areas that are prone to
flooding. Do not drive your vehicle through flooded roadways. Turn
around, don't drown!

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

If on or near any lakes in the area, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3384 9583 3367 9571 3349 9594 3375 9619
      3377 9617 3381 9616 3380 9617 3381 9618
      3382 9615 3384 9613 3385 9608 3384 9605
      3386 9603 3384 9602 3385 9600 3387 9600
      3385 9598 3386 9595 3389 9593
TIME...MOT...LOC 0758Z 315DEG 25KT 3381 9609

05

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 10:17 PM CDTSpecial Weather StatementFWDGrayson43 min
Jul 2, 10:58 PM CDTSevere Thunderstorm WarningFWDGrayson47 min
Jul 2, 11:44 PM CDTAreal Flood AdvisoryFWDGrayson2 hr
Jul 2, 11:46 PM CDTSpecial Weather StatementFWDFannin, Grayson29 min
Jul 3, 12:02 AM CDTAreal Flood AdvisoryFWDLamar118 min
Jul 3, 12:16 AM CDTSpecial Weather StatementFWDDelta, Fannin, Lamar44 min
Jul 3, 12:24 AM CDTSevere Thunderstorm WarningFWDFannin36 min
Jul 3, 12:38 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar52 min
Jul 3, 1:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt42 min
Jul 3, 2:28 AM CDTSpecial Weather StatementFWDFannin32 min
Jul 3, 2:41 AM CDTAreal Flood AdvisoryFWDFannin, Lamar4 hr
Jul 3, 2:59 AM CDTSpecial Weather StatementFWDFannin31 min
Jul 3, 3:07 AM CDTSevere Thunderstorm WarningFWDFannin38 min
Jul 3, 3:34 AM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
Jul 3, 3:58 AM CDTSevere Thunderstorm WarningFWDLamar47 min
Jul 3, 4:54 AM CDTSpecial Weather StatementFWDDelta, Lamar81 min
Jul 3, 6:16 AM CDTSpecial Weather StatementFWDDelta, Lamar59 min
Jul 3, 6:46 AM CDTFlash Flood WarningFWDFannin, Lamar119 min
Jul 3, 7:40 AM CDTSpecial Weather StatementFWDLamar65 min
Jul 3, 7:57 AM CDTSpecial Weather StatementFWDDelta, Hopkins48 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.